am i dying? :( EMERGENCY ANSWER ASAP?

=[ answer ASAP please.

am i dying?

I am sick :( i thew up blood =[

i passed out.

im weak

im hurting all over :(

please tell me if im dying :(

Update:

im scared :[[

i had 500MG of naproxin what if my stomach is bleeding :((

Update 2:

=[ I told my mother but she didn't even care.

Update 3:

well I told my mom again... :( she wont even say a damn word.

I said mom I had a naproxin 500MG and im thorwing up and it has blood in it.

she just gave me a weird look =[

I'm just going to try to sleep :(

that really hurt that she didn't even care =[

9 Answers

Relevance
  • 1 decade ago
    Favorite Answer

    The following information from MedlinePlus should be helpful. If "there was nothing but blood" then it seems that the bleeding is copious and you should be seen in ER.

    If there is blood mixed with vomit, or "coffe ground" looking vomit (semi-digested blood) then you should probably be seen ASAP by your family physician. Meanwhile, you should not take aspirin (may irritate GI tract and cause more bleeding).

    Hematemesis - vomiting blood, is a regurgitation of blood from the upper gastrointestinal tract, which includes the mouth, pharynx, esophagus (the feeding tube that transmits food and secretions from mouth to stomach), stomach, and small intestine.

    Common Causes

    o-- Prolonged and vigorous retching (may cause a tear in the small blood vessels of the throat or the esophagus, producing streaks of blood in the vomit)

    o-- Bleeding ulcer located in the stomach, duodenum, or esophagus

    o-- Irritation or erosion of the lining of the esophagus or stomach

    o-- Bleeding esophageal varices

    o-- Vascular malformations of the GI tract

    o-- Tumors of the stomach or esophagus

    o-- Esophagitis

    o-- Gastritis

    o-- Ingested blood (for example, swallowed after a nosebleed)

    o-- Gastroenteritis

    The doctor will examine you and ask questions such as:

    - Time pattern

    o--- When did this begin?

    o--- Has it ever occurred before?

    o--- Did it occur after retching or vomiting?

    - Quality

    o--- How much blood was in the vomit?

    o--- Was the vomit entirely blood?

    o--- Was the blood bright red, dark red, or black?

    o--- Were there clots?

    - Aggravating factors

    o--- Has there been a recent nosebleed?

    o--- Has there been recent vigorous vomiting?

    o--- Has there been a recent episode of gastroenteritis (nausea, vomiting, abdominal pain)?

    o--- Has there been a recent episode of coughing?

    - Other

    o--- What other symptoms are also present?

    o--- Is there bleeding from the nose, rectum, or elsewhere?

    o--- Is there abdominal pain?

    o--- Is there blood in the stools or black stools?

    o--- Is there weakness or fatigue?

    o--- Is there coughing or coughing up of blood?

    - Additional important information

    o--- What medications are being taken?

    o--- Is the patient a drinker of alcohol or smoker?

    o--- Have there been any recent injuries to the nose, mouth, or abdomen?

    o--- Have there been any recent surgical procedures?

    o--- Have there been any recent dental procedures such as tooth extractions?

    o--- Is there a history of bulimia or self-induced vomiting?

    o--- Is there a history of ulcers, esophageal varices, or liver problems?

    o--- Has the patient ever turned yellow (jaundice)?

    o--- Is there a history of problems with blood clotting?

    Diagnostic tests that may be performed include:

    -Endoscopy (EGD)

    -X-rays

    -Nasogastric tube (nose-to-stomach tube) placement to check for blood

    -Blood work, such as a CBC (blood count), blood clotting values, and liver function tests

    Intervention:

    If there is vomiting of large quantities of blood, emergency intervention should be anticipated. This may include intravenous fluids, medications, blood transfusions, or other treatments. Medications to decrease stomach acid may be prescribed. Bleeding that doesn't stop may require surgery.

    http://www.nlm.nih.gov/medlineplus/ency/article/00...

    -Good luck!

    • Login to reply the answers
  • 1 decade ago

    call an ambulance, that you took naproxin worries me but I obviously dont know enough about you or your allergies or anything but throwing up blood and passing out and weakness can mean a lot of things, so call an ambulance, screw your mom if she doesn't want to help

    • Login to reply the answers
  • Anonymous
    1 decade ago

    i no doctor but that sounds serious your probly not dying but it needs to be checked out you might have mono and something else because you dont throw p blood when you have mono or it could be a disese like mono

    • Login to reply the answers
  • 1 decade ago

    you might have an ulcer.

    you might be drinking too much.

    if you think you might be dying, you should go to the ER.

    None of us here can even check you for vital signs.

    • Login to reply the answers
  • How do you think about the answers? You can sign in to vote the answer.
  • 1 decade ago

    If you're able to type, you're probably not dying.

    Just relax, talk to your doctor and make a plan for life.

    • Login to reply the answers
  • Anonymous
    1 decade ago

    just get on the phone and call someone to take you to the hospital

    • Login to reply the answers
  • Dixie
    Lv 5
    1 decade ago

    You're not dying.

    You are sick.

    You have thrown up blood.

    Next time you barf, can you barf on your mom?

    • Login to reply the answers
  • 1 decade ago

    tell your mom to take you to the doctors

    • Login to reply the answers
  • Anonymous
    1 decade ago

    call 911...

    • Login to reply the answers
Still have questions? Get your answers by asking now.